×

zbMATH — the first resource for mathematics

A new proof of Blaschke’s ellipsoid theorem. (English. Russian original) Zbl 1052.51001
Mosc. Univ. Math. Bull. 58, No. 3, 6-10 (2003); translation from Vestn. Mosk. Univ., Ser. I 2003, No. 3, 17-22, 92 (2003).
The author presents a new elementary proof of the Blaschke theorem on ellipsoids as a surface with plane shadow boundaries [W. Blaschke, Circle and sphere. (Russian; translated from the German) Moscow: Nauka (1967; Zbl 0153.23601)]. The proof is carried out for the complex case and is simplified in the real case.

MSC:
51B05 General theory of nonlinear incidence geometry
51M04 Elementary problems in Euclidean geometries